Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


diarrhea-follow up
May 14, 2006

Hi Doc, I mentioned to you in a previous posting about the Sugar Cane Juice to help reduce the side effects of meds.

At Clinicaltrials.gov, they already started doing studies with Nucleomaxx which is a component found in sugar cane.

http://clinicaltrials.gov/ct/search;jsessionid=2E7CF7F0582F5A37B284D1001E216B5A?term=Nucleomaxx&submit=Search

have a good day

Response from Dr. Henry

The Nucleomaxx study you cite I believe is focusing on fat wasting (lipoatrophy) associated with HIV treatment. Thanks for the feedback. KH



Previous
what is normal CD4 count &viral oad
Next
Lipodystrophy and Vitamins

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement